A 26-year-old female asked:
I have been on bc for 2 years. And i have had sex the last two weeks, and i am bleeding a brown color 1 week before my placebo pill. what could this b?
1 doctor answer
Dr. Vahe Yetimyan answered
50 years experience in General Practice
Breakthrough: bleeding. It sounds like breakthrough bleeding which occurs when you have bleeding at unscheduled times while on the pill. Frequently things get back to normal the next cycle. If not then schedule a visit to discuss changing bcp or changing birth control method. I hope this helps. If you still have any concern about this contact me on my Virtual Practice at www.healthtap.com/dryetimyan
Answered on Aug 19, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I have been on zoloft for about 6 weeks and have had 2 episodes of verigo at night that last a few days
2 weeks after i had my period i started bleeding again its been 4 days but not enough for a pad or tampon what is this
The corners of my mouth have been dry and itchy for a week or two anything i should be thinking about
Hi i have been on desogen for a few years now and recently i just got my period in the middle of my pack ive had my period for about 3 weeks now and my boobs have been throbbing i took 4 pregnancy tests all negative
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!